# SDR USAASB97270

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 2424 · AC Regulator
- Part: Gen Contl Unit
- Part number: 948F4581
- Condition: Failed
- Location: Right
- Part time: 14,509 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - (FL 1802) - DURING CLIMB-OUT AT FL 1,700, SMOKE WAS COMING FROM THE RIGHT GENERATOR CONTROL PANEL. THE CONTROL PANEL WAS PULLED AWAY FROM THE WALL AND THE SMOKE STOPPED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD ORD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT GENERATOR CONTROL UNIT.  THE RIGHT ENGINE CSD GENERATOR AND CSD OIL COOLER WERE ALSO REPLACED BECAUSE OF FLUCTUATING FREQUENCY.  LEAK AND OPERATIONAL CHECKS GOOD. (X)
